# SDR R7MR32582

- Difficulty date: January 15, 2001
- Submitted: February 26, 2001
- Operation: General aviation
- Aircraft: N97LG
- Make and model: Snias AS350B2
- Aircraft serial: 2917
- Engine: Tmeca ARRIEL1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 70BM025020
- Part serial: 3572
- Condition: Failed
- Location: Compressor
- Part time: 413 hours, 993 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPRESSOR BLADE WILL NOT ROTATE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
